MathSciNet Relay Station
MathSciNet bibliographic data
MR2194150 35J60 (35J25)
Wei, Juncheng; Xu, Xingwang Uniqueness and a priori estimates for some nonlinear elliptic Neumann equations in $\Bbb R^3$. Pacific J. Math. 221 (2005), no. 1, 159–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement